File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Budget-constrained optimal reinsurance design under coherent risk measures

TitleBudget-constrained optimal reinsurance design under coherent risk measures
Authors
KeywordsBudget constraint
distortion
TVaR
mini-max theorem
Neyman–Pearson
Issue Date2019
PublisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp
Citation
Scandinavian Actuarial Journal, 2019, v. 2019 n. 9, p. 729-751 How to Cite?
AbstractReinsurance is a versatile risk management strategy commonly employed by insurers to optimize their risk profile. In this paper, we study an optimal reinsurance design problem minimizing a general law-invariant coherent risk measure of the net risk exposure of a generic insurer, in conjunction with a general law-invariant comonotonic additive convex reinsurance premium principle and a premium budget constraint. Due to its intrinsic generality, this contract design problem encompasses a wide body of optimal reinsurance models commonly encountered in practice. A three-step solution scheme is presented. Firstly, the objective and constraint functions are exhibited in the so-called Kusuoka's integral representations. Secondly, the mini-max theorem for infinite dimensional spaces is applied to interchange the infimum on the space of indemnities and the supremum on the space of probability measures. Thirdly, the recently developed Neyman–Pearson methodology due to Lo (2017a) is adopted to solve the resulting infimum problem. Analytic and transparent expressions for the optimal reinsurance policy are provided, followed by illustrative examples.
Persistent Identifierhttp://hdl.handle.net/10722/278281
ISSN
2019 Impact Factor: 1.705
2015 SCImago Journal Rankings: 0.956

 

DC FieldValueLanguage
dc.contributor.authorCheung, KC-
dc.contributor.authorChong, WF-
dc.contributor.authorLo, A-
dc.date.accessioned2019-10-04T08:10:59Z-
dc.date.available2019-10-04T08:10:59Z-
dc.date.issued2019-
dc.identifier.citationScandinavian Actuarial Journal, 2019, v. 2019 n. 9, p. 729-751-
dc.identifier.issn0346-1238-
dc.identifier.urihttp://hdl.handle.net/10722/278281-
dc.description.abstractReinsurance is a versatile risk management strategy commonly employed by insurers to optimize their risk profile. In this paper, we study an optimal reinsurance design problem minimizing a general law-invariant coherent risk measure of the net risk exposure of a generic insurer, in conjunction with a general law-invariant comonotonic additive convex reinsurance premium principle and a premium budget constraint. Due to its intrinsic generality, this contract design problem encompasses a wide body of optimal reinsurance models commonly encountered in practice. A three-step solution scheme is presented. Firstly, the objective and constraint functions are exhibited in the so-called Kusuoka's integral representations. Secondly, the mini-max theorem for infinite dimensional spaces is applied to interchange the infimum on the space of indemnities and the supremum on the space of probability measures. Thirdly, the recently developed Neyman–Pearson methodology due to Lo (2017a) is adopted to solve the resulting infimum problem. Analytic and transparent expressions for the optimal reinsurance policy are provided, followed by illustrative examples.-
dc.languageeng-
dc.publisherTaylor & Francis Scandinavia. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/03461238.asp-
dc.relation.ispartofScandinavian Actuarial Journal-
dc.rightsAOM/Preprint Before Accepted: his article has been accepted for publication in [JOURNAL TITLE], published by Taylor & Francis. AOM/Preprint After Accepted: This is an [original manuscript / preprint] of an article published by Taylor & Francis in [JOURNAL TITLE] on [date of publication], available online: http://www.tandfonline.com/[Article DOI]. Accepted Manuscript (AM) i.e. Postprint This is an Accepted Manuscript of an article published by Taylor & Francis in [JOURNAL TITLE] on [date of publication], available online: http://www.tandfonline.com/[Article DOI].-
dc.subjectBudget constraint-
dc.subjectdistortion-
dc.subjectTVaR-
dc.subjectmini-max theorem-
dc.subjectNeyman–Pearson-
dc.titleBudget-constrained optimal reinsurance design under coherent risk measures-
dc.typeArticle-
dc.identifier.emailCheung, KC: kccg@hku.hk-
dc.identifier.authorityCheung, KC=rp00677-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/03461238.2019.1598891-
dc.identifier.scopuseid_2-s2.0-85063505270-
dc.identifier.hkuros306409-
dc.identifier.volume2019-
dc.identifier.issue9-
dc.identifier.spage729-
dc.identifier.epage751-
dc.publisher.placeSweden-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats